Fixed Points Theorems in G-metric Spaces

Print
International Journal of Computer Applications
Foundation of Computer Science (FCS), NY, USA
Year of Publication: 2017
Authors:
Avinash Chandra Upadhyaya
10.5120/ijca2017912509

Avinash Chandra Upadhyaya. Fixed Points Theorems in G-metric Spaces. International Journal of Computer Applications 159(1):10-11, February 2017. BibTeX

@article{10.5120/ijca2017912509,
	author = {Avinash Chandra Upadhyaya},
	title = {Fixed Points Theorems in G-metric Spaces},
	journal = {International Journal of Computer Applications},
	issue_date = {February 2017},
	volume = {159},
	number = {1},
	month = {Feb},
	year = {2017},
	issn = {0975-8887},
	pages = {10-11},
	numpages = {2},
	url = {http://www.ijcaonline.org/archives/volume159/number1/26964-2017912509},
	doi = {10.5120/ijca2017912509},
	publisher = {Foundation of Computer Science (FCS), NY, USA},
	address = {New York, USA}
}

Abstract

In this paper, we prove common fixed point theorems for a pair of mappings satisfying contractive condition of integral type in G- metric spaces.

References

  1. A. Branciari, A fixed point theorem for mappings satisfying a general contractive condition of integral type, Int. J. Math. Math. Sci.,29(9) (2002), 531-536.
  2. G. Jungck, Common fixed points for noncontiguous non-elf mappings on metric spaces, Far East J. Math. Sci.4 (2), (1996), 199–212.
  3. Z. Mustafa and B.Sims, Some remarks concerning D-metric spaces, Proceedings of International Conference on Fixed Point Theory and applications, Yokohama Publishers, Valencia Spain, July 13-19(2004), 189-198.
  4. Z.Mustafa and B.Sims, A new approach to a generalized metric spaces, J. Nonlinear Convex Anal., 7(2006), 289-297.
  5. Z.Mustafa and H.Obiedat and F.Awawdeh, Some fixed point theorems for mappings on complete G-metric spaces, Fixed point theory and applications , Volume2008, Article ID 18970,12 pages.
  6. Z.Mustafa,W. Shatanawi and M.Bataineh, Existence of fixed points results in G- metric spaces ,International Journal of Mathematics and Mathematical Sciences,Volume 2009, Article ID. 283028, 10 pages.
  7. B. E. Rhoades, Two fixed point theorems for mappings satisfying a general contractive condition of integral type, Int. J. Math. Math. Sci., 63(2003), 4007-4013.

Keywords

G-metric spaces, fixed point, integral type contractive condition.